# SDR SWAA084446

- Difficulty date: August 9, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 35,407 hours, 20,612 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 6959886
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT MLG FWD TRUNNION SUPPORT LOWER LUGS CORRODED.  REPAIRED PER SWA EA.
